# SDR SWAA2023111007807

- Difficulty date: October 5, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 57,648 hours, 34,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221CF HAS SEVERAL INSERTS WITH SIGN OF CORROSION OR MISSING<[01] FABRICATED MAIN CABIN FWD WET AREA FLOOR PANEL 221CF BY OUTSIDE VENDOR (AERO MARINE) WITH P.O.2041251 PER BOEING DRAWING #141A5810. FLOOR PANEL 221CF WILL BE INSTALL ON FAULT #TTG8Q00MXL74;[02] VERIFIED STEP 1.
